MathSciNet Relay Station
MathSciNet bibliographic data
MR2610547 47H10 (54H25 65J15)
Kadelburg, Zoran; Pavlović, Mirjana; Radenović, Stojan Common fixed point theorems for ordered contractions and quasicontractions in ordered cone metric spaces. Comput. Math. Appl. 59 (2010), no. 9, 3148–3159.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement